My Dr started me on 2400mg a day to start he said take one half pill in the morning and one at night. Then take 1full pill 800mg in the morning and 2 /800mg at night So that's 2,400mg a day. I can't get past the 400mg in the morning. I sleep all day. I'm up from 2pm till 8:30. Is that normal to start. I can't just sleep all day. What do i do? I really don't want it during the day. But i have PTSS and I really wasn't to get better. I'm seeing a psychiatrist four this. What to do, what to do. He says with the meds I'm on I need that much. Sincerely angie
Did one of my medications just truly kick in and cause blurred vision? 2400 mg per day? What? No wonder your sleeping all day. Is this the only medication your on? Why so unbelievably high? And Seroquel at that. Have you tried breaking up a much lower dose taking 1/2 maybe 3 times per day? This could help and stop or help alleviate some of the over excitability as well as any agitation and extreme energy. I would most certainly say that I could see your blood pressure as well as pulse reading on a at home BP device showing a somewhat higher reading as well! I would see if that would work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 1 answer
Posted 15 Apr 2011 • 1 answer
Posted 28 Dec 2012 • 3 answers
Posted 15 Aug 2015 • 0 answers
My dad takes Aricept, he is perfectly normal during the day but becomes extremely agitated at night?
Posted 9 Jun 2017 • 0 answers